- by tachy
- 2022-04-06 16:46:32
- Checkups & Settings
- 404 views
- 3 comments
Thank you for your answers. My ef was 55 and my activity level was 4.2. I also take 100 mgs. of metropol per day for my afib.
by tachy - 2022-04-06 19:25:00
I believe it could be several causes. I will try to chase down cause.
Thanks for your input. Greatly appreciated.
by AgentX86 - 2022-04-06 19:39:41
Hi Tachy. It may be the metoprolol. 100mg is a fair amount of met and can easily leave you lethargic. SOB isn't a common side-effect but it isn't unknown. I'd work with your cardiologist/EP to make sure it's not something more serious and see if this is drug related.
Yes, your EF is excellent. 55 is normal.
You know you're wired when...
Airport security welcomes you.
A properly implanted and adjusted pacemaker will not even be noticeable after you get over the surgery.
EF and activity level
by Good Dog - 2022-04-06 17:55:39
Your EF is not bad at all. I would not think that should be the problem. I really cannot comment on your activity level number. I do not know enough to do so. Perhaps someone else here can be more helpful. It is also important to know if being SOB occurs everytime you climb stairs? Or just certain occasions? If it happens frequently, you really should run it past your Doc.
Sorry I can't be more helpful. Sounds like you are doing well otherwise, so it is puzzling?
I'd be curious to know when you figure it out.